MathSciNet Relay Station
MathSciNet bibliographic data
MR746245 81E25 (17B20 82A60)
Raszillier, H. Lattice degeneracies of fermions. J. Math. Phys. 25 (1984), no. 6, 1682–1693.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement